# SDR UIEA200900041

- Difficulty date: July 2, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 43,841 hours, 7,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LONGERON BOX FAIRING AND STRUCTURE CRACKED AT STA 1372, STR 35R.  REPAIRED IAW SRM 51-70-07 FIG 201 AND 747F SRM 51-40-02-06.
